# SDR 20001018SH030

- Difficulty date: August 30, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N126TV
- Make and model: Snias AS350B2
- Aircraft serial: 2944
- Engine: Tmeca ARRIEL1D
- Engine time: 3,769 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: KK090
- Condition: Binding
- Location: Main Rotor
- Part time: 1,792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO CONTROL REMOVED DUE TO CYCLIC BINDING.  (X)
